# SDR AMTA200600046

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING IWS 412 FUEL TANK ACCESS CUTOUT FLANGES PITTING AND CORRODED.  LEFT WING UPPER SURFACE AT IWS 412 CORROSION CLEANED FROM FUEL TANK ACCESS CUTOUT IAW SRM 51-21-01.  NDT FOUND NO CRACK.  UT THICKNESS TEST SHOWED MATERIAL THICKNESS .310 MM.  (M)
